# SDR DALA2016080605855

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING LOWER SKIN XRS 115.  FAIRING WAS REMOVED, AREA WAS BLENDED, MEASURE (UT) NDT SPM 04-00-07 PAR 5 FIGURE 3 SHEET 1 & 2 WAS ACCOMPLISHED WITH ORIGINAL .340" MINIMUM REMAINING .333" AND FOUND WITHIN LIMITS, FLAP PENNING WAS PERFORMED, TREATED AND PAINTED IAW SRM 57- 03D FIGURE 30 SHEET 1, PS 900-4 05 AND SRM 51-30-1.
